Advanced Search
MyIDEAS: Login

Analysis of Multifactor Affine Yield Curve Models

Contents:

Author Info

  • Chib, Siddhartha
  • Ergashev, Bakhodir
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://pubs.amstat.org/doi/abs/10.1198/jasa.2009.ap08029
    File Function: full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by American Statistical Association in its journal Journal of the American Statistical Association.

    Volume (Year): 104 (2009)
    Issue (Month): 488 ()
    Pages: 1324-1337

    as in new window
    Handle: RePEc:bes:jnlasa:v:104:i:488:y:2009:p:1324-1337

    Contact details of provider:
    Web page: http://www.amstat.org/publications/jasa/index.cfm?fuseaction=main

    Order Information:
    Web: http://www.amstat.org/publications/index.html

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Mirkov, Nikola, 2012. "International Financial Transmission of the US Monetary Policy: An Empirical Assessment," Working Papers on Finance 1201, University of St. Gallen, School of Finance.
    2. Andreasen, Martin & Meldrum, Andrew, 2013. "Likelihood inference in non-linear term structure models: the importance of the lower bound," Bank of England working papers 481, Bank of England.
    3. Zhang, Guoxiong, 2012. "Bayesian estimation of exchange rate regime choice with spatial effect," Economics Letters, Elsevier, vol. 117(3), pages 604-607.
    4. Clifford Lam & Qiwei Yao, 2012. "Factor modeling for high-dimensional time series: inference for the number of factors," LSE Research Online Documents on Economics 45684, London School of Economics and Political Science, LSE Library.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bes:jnlasa:v:104:i:488:y:2009:p:1324-1337. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.